# SDR SWAA2024123172757

- Difficulty date: November 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS500C TO BS500E WL156 AND RBL21 AT FWD CARGO COMPARTMENT 2024-728540<[01] REPLACED [1] ZEE CHANNEL SIDEPLATE 2(EA); [2] SPLICE (1EA) SIDEPLATE; NUTPLATE AND FASTENERS IAW B737-800 SRM 53-00-53-2R-6 REPAIR 6 FIGURE 202 AND DWG 143A7500 SHEET 75 REV- SEE INDIVIDUAL SIGN OFF BELLOW;[02] CORRECTED STEP 1 REPLACED SUPPORT ZEE LOC. BTW STA 500A TO STA 500I. IAW B737-800 SRM 51-10-02-ITEM 9; B737-800 SRM 53-00-53-2R-6 REPAIR 6 FIGURE 202 AND DWG 143A7500 SHEET 75 REV- SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 2 REPLACED SUPPORT ZEE LOCATED BTW STA 500A TO STA 500I WL156 AND RBL21 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02-ITEM 9; B737-800 SRM 53-00-53-2R-6 REPAIR 6 FIGURE 202 AND DWG 143A7500 SHEET 75 REV- SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 3  THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND M-22-153-01550.;[05] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
